# SDR CALA2023073102370

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 44,702 hours, 15,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A0040
- Condition: Unknown
- Location: Strg. 26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER EVALUATE LOWER FUSELAGE BURN MARK BETWEEN STA. 960 TO STA. 947.5 AND STRG. 26R FOUND TO BE OUT OF LIMITS AND REQUIRE PERMANENT REPAIR (REF. AAR NR 99976944). AIRCRAFT N45440 IN ACCODANCE WITH PART 2 OF THE LATEST REVISION ENGINEERING. OF ECRA 5331-03042. REF L/P 5306081 FOR PLANNING TO CONTACT ON OR BEFORE JANUARY 21,2025, PERFORM AN INSPECTION OF THE FUSELAGE SKIN REPAIR BETWEEN STA 947.5 & 967, STR 25R & 27R ON PREFORMED ALL WORK , REMOVED AND REPAIR LOWER FUSELAGE BTW STA 9 60 TO 947.5 AND STRG 26R IAW B737 EA 230198 REV P1, AND EC/RA 53 31-03042, EA 230198 REV 1R TOMC APPROVED DIP TO PERFORM AN INSPECTION OF THE FUSELAGE SKIN TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR BETWEEN STA 947.5 & 967, STR 25R & 27R IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-03042 ON OR BEFORE JANUARY 21, 2025. QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
